# SDR 2010FA0000718

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: General aviation
- Aircraft: N111WB
- Make and model: Lear 35LEAR
- Aircraft serial: 003
- Aircraft time: 21,146 hours, 14,104 cycles
- Engine: Garrtt TFE73122B
- Engine time: 18,848 hours, 11,928 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 307194912
- Part serial: 04214
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON ENGINE START LT ENGINE DID NOT SHOW INDICATION OF OIL PRESSURE. ENGINE WAS SHUTDOWN IMMEDIATELY.  OIL PUMP WAS REPLACED WITH O/H UNIT
